A note on semi-symmetric spaces with metric F-connection

Özdemir F.

International Conference of Differential Geometry and Dynamical Systems (DGDS-2011), Bucharest, Romania, 6 - 09 October 2011, vol.19, pp.100-109 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 19
  • City: Bucharest
  • Country: Romania
  • Page Numbers: pp.100-109
  • Istanbul Technical University Affiliated: Yes


In this work, we consider semi-symmetric spaces with metric F-connection and examine the curvature properties of the spaces having such a connection. We also several conditions for these spaces to have the same curvature with the Riemannian connection and to have conformally flat curvature. Furthermore, a special recurrent torsion tensor is found so that the space with F-connection becomes an Einstein space. Finally, a condition is given for every path of the connection to be a geodesic.